# SDR DHL9980747C

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT PASSANGER DOOR FWD LOWER CORNER HAS 1.75 CRACK INDICATION UNDER DOUBLER.  REMOVED DOUBLER AND FOUND THREE ANGLES CRACKED.  FABRICTED DOUBLER ANGLE ANGLE SUPPORT AND SPLICE PER EO DN6 NR 18R5321092 .
